Lemsip Cough Max for Mucus Cough & Cold Lemon Flavour Powders can be dissolved to create a warm lemon-flavoured drink. The active ingredients including paracetamol help to reduce symptoms of colds and flu. These powders also contain Guaifenesin and phenylephrine hydrochloride. They are designed to help clear a chesty mucus cough whilst also helping to reduce fever block head and body aches unclog stuffed noses and soothe sore throats. Lemsip originally provided a hot drink with paracetamol and decongestant designed to help people cope with colds. The drink with a distinct lemon flavour lent its name to the company: which has since diversified to provide a range of treatments and medicines for coughs cold and flu. Most Lemsip products are formulated to help with colds and flu with newer additions also offering relief from chesty coughs fever aches and pains and headaches.
Ascorbic Acid, Sucrose, Sodium citrate, Lemon Flavour, Aspartame (E951), Saccharin sodium, curcumin, Paracetamol 1g, Phenylephrine hydrochloride 12.2mg, Guaifenesin 200mg
Oral administration after dissolving in water. Adults and children 12 years and over: One sachet dissolved by stirring in hot water and sweetened to taste. Dose may be repeated in 4-6 hours. No more than 4 doses should be taken in 24 hours.